MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER TANDEM¿ XL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC - SPENCER TANDEM¿ XL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00535700
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a tandem xl cannula was used in the colon during a colon stent placement procedure performed on (b)(6) 2017.According to the complainant, during preparation, a foreign object was found stuck in the injection port of this device.There was no visible damage noted on the device packaging.This device was not used and the procedure was completed with a second tandem xl cannula.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
TANDEM¿ XL
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6668072
Report Number3005099803-2017-01811
Device Sequence Number16578208
Product Code KOG
UDI-Device Identifier08714729146636
UDI-Public(01)08714729146636(17)20190228(10)20320053
Combination Product (Y/N)N
PMA/510(K) Number
K833417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberM00535700
Device Catalogue Number3570
Device Lot Number20320053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2017
Initial Report FDA Received Date06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1